MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF71, 12X150 KII FIOS ADVFIX 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF71, 12X150 KII FIOS ADVFIX 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF71
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic hysterectomy.Event description: indication ended positively.No remains of the trocar in the abdomen.According to the user, this happened because the dissector got caught on the lower end of the trocar when it was removed.The damaged trocar was disposed of in the clinic after the operation.Intervention: fragment was retrieved.Patient status: indication ended positively.No remains of the trocar in the abdomen.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation, however a picture of the event unit was provided.Visual inspection confirmed that the cannula tip had fractured, as a fragment was missing.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any damages or non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.However, based on the description of the event, it is likely that the damaged cannula tip was caused by contact with an instrument during the procedure.
 
Event or Problem Description
Procedure performed: laparoscopic hysterectomy event description: indication ended positively.No remains of the trocar in the abdomen.According to the user, this happened because the dissector got caught on the lower end of the trocar when it was removed.The damaged trocar was disposed of in the clinic after the operation.Additional information received from applied medical representative via email on 12-aug-2021: the port was inserted during a laparoscopic procedure.The incident occurred while an instrument was being inserted through the port and the user bumped the port during insertion.Intervention: fragment was retrieved patient status: indication ended positively.No remains of the trocar in the abdomen.

Brand Name
CFF71, 12X150 KII FIOS ADVFIX 6BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12104301
Report Number2027111-2021-00556
Device Sequence Number17193363
Product Code GCJ
UDI-Device Identifier00607915123031
UDI-Public(01)00607915123031(17)230901(30)01(10)1395242
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberCFF71
Device Catalogue Number101470694
Device Lot Number1395242
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/25/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISSECTOR